13 Feb 2012
I have been on Soma for several years now. My doctor told me they are very addictive but will help with pain. I use them for muscle spasm pain. I have rods in my spine that should have been taken out years ago. To make a long story short "the doctor left town and it never got done". So here I am trying to be able to live a normal life with constant pain. The pain has caused my blood pressure to increase, my body is in stress 24 hrs a day. I have decided to go off my Soma, I am down to only two a day. I take them about dinner time. I spend 90% of my time in my electric bed due to constant back pain. I also have a morphine pump continuely dripping morphine in area where the pain is. I turely don't know if it helps or not, but do not want anymore things to try out.
My doctors say all I have to look forward to "is they come up with something for chronic pain. Most of our medicine companies are not too concened about back pain patients, I have found out over the years. I have had people tell me "you look fine, it's all in your head". If people feel this way why even look good on bad days"?
I thank you for taking the time to answer my question on Soma. I'd like to stay in contact to hear how you do. Thanks again by the way I have to take two Soma's to even help me so I take four twice a day. Will keep you posted (if you want) on how I am doing getting off of them. Best wishes, pugmax68
P.S. my dose is also 350mg a pill
- Soma Information for Consumers
- Soma Information for Healthcare Professionals (includes dosage details)
- Side Effects of Soma (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 9 Jan 2010
My son had an addiction and was sent to a detention center for 5 days. He had not done them for 6 days but when he got out, he tested positive for ...
5 answers • 2 Aug 2011
and what does it show up as ?
1 answer • 14 Feb 2012
You don't want to take more then needed and how long does just 2 a day stay in your system?
1 answer • 9 Feb 2013
2 answers • 6 Dec 2013